# SDR 08FDEA03618

- Difficulty date: August 28, 2008
- Submitted: September 10, 2008
- Operation: Air carrier
- Aircraft: N650FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 726
- Aircraft time: 21,901 hours, 11,323 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap Track
- Part number: A579420920000
- Condition: Worn
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING FLAP FAIL SAFE BOLT PIN PLATING IS WORN, (FWD BOLT).  REMOVED AND REPLACED THE RIGHT WING INBD FLAP FAIL SAFE BOLT REF AMM 57-20-24-4.
